# SDR FDEA202004300860

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 73,168 hours, 25,151 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311N504992
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON, OUTBOARD, HINGED PANEL 443AR, INNER SURFACE CRACKED. REPAIRED INNER SURFACE OF #2 PYLON, OUTBOARD, HINGED PANEL 443AR IAW B757 SRM 51-  70-17-0G   RESTORED FINISH IAW B757 AMM 51-21-14   B757 AMM 51-21-15.  MINOR REPAIR
